# SDR SWAA020848

- Difficulty date: April 20, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N311SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23333
- Aircraft time: 53,462 hours, 53,083 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 6517583
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND WEB CRACKED AT BS 182, WL 190 AT RBL 5.7.  REPAIRED WEB PER SRM.
